On lower bounds for the widths of classes of functions defined by integral moduli of continuity

  • E. V. Derets


We establish lower bounds for the Kolmogorov widths d 2n-1(W r H 1 ω .L p ) and Gel’fand widths d 2n-1(W r H 1 ω .L p ) of the classes of functions W r H 1 ω with a convex integral modulus of continuity ω(t).
How to Cite
Derets, E. V. “On Lower Bounds for the Widths of Classes of Functions Defined by Integral Moduli of Continuity”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 3, Mar. 2000, pp. 319-28, https://umj.imath.kiev.ua/index.php/umj/article/view/4421.
Research articles